MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET; PEN NEEDLE

HTL-STREFA S.A. DROPLET; PEN NEEDLE
Model Number 32G X 4MM
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Patient received 1 box of droplet 32g x 4mm pn with lot no z56t8.He has not replied with the rx he is injecting nor the amount at this time.He initially emailed in march 2020 regarding issues with his product.He advised that the new product (replaced) is still giving him issues.During his injection, he can no longer press down on the injector button resulting in him not receiving the full injection from that pn.He does not reuse pn and was switched to the droplet product from other mark.

Brand Name
DROPLET
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key10458595
Report Number9613304-2020-00024
Device Sequence Number14187724
Product Code FMI
UDI-Device Identifier05907996092697
UDI-Public(01)05907996092697(17)241001(10)Z56T8
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/01/2024
Device Model Number32G X 4MM
Device Catalogue Number8315
Device Lot NumberZ56T8
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2020
Initial Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1